MAUDE Adverse Event Report: STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS 5X70MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS 5X70MM; SCREW, FIXATION, BONE
Model Number 2361-5070S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; device remains implanted in patient.
 
Event or Problem Description
The representative was provided a picture of an x-ray showing a t2 alpha greater troch nail with the distal locking screw backing out.Surgeon's text states: "why is it that the locking distal screws backed out but the regular screw did not?" no revision was reported for the patient at this time.
 
Additional Manufacturer Narrative
The reported event was confirmed with the provided x-ray.Review of device history, x-ray, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject product(s).No indications of material, manufacturing or design related problems were found during the document review.A device inspection was not possible since the affected device was still implanted.X-ray image was provided and reviewed by an hcp.In his opinion and in this case "the distal position of the als compared to the non-locking screws may end up with a longer lever arm and contribute to the loosening of the screw." based on investigation and provided medical statement it could not be excluded that the reported event is related to patient factors contributed by the kind of treatment.In case essential information becomes available we reserve the right to reopen the case for investigation and to assess a new root cause.
 
Event or Problem Description

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS 5X70MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10140776
Report Number0009610622-2020-00286
Device Sequence Number3361519
Product Code HWC
UDI-Device Identifier07613327381504
UDI-Public07613327381504
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2361-5070S
Device Catalogue Number23615070S
Device Lot NumberK07D060
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight92